MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf00451281

Медицинская библиотека · European archives of psychiatry and neurological sciences · 1988

Computer tomography and magnetic resonance imaging in cyanide poisoning.

Messing B, Storch B

Клинический случайСтатьяПеревод в очереди

Аннотация

A 29-year-old chemistry student took 50 ml of a 1% potassium cyanide solution (500 mg) in an attempted suicide. He became comatose, mydriatic, and was admitted to hospital in an apneic state. He woke up after 7 h and developed Parkinsonism in the following weeks. This regressed slowly during the 2 months after the poisoning apart from dysarthria, bradykinesia of the upper limbs, and very brisk monosynaptic reflexes. At 3 weeks after the intoxication, computerized tomography was largely normal, and there was CSF-dense hypodensity in both putamina after 5 months. Sharply delimited signal elevation in T2 corresponding to the two putamina was detected by magnetic resonance imaging 8 weeks and 5 months after ingestion of the poison.

Для цитирования: Messing B, Storch B. Computer tomography and magnetic resonance imaging in cyanide poisoning.. European archives of psychiatry and neurological sciences. 1988. DOI: 10.1007/bf00451281.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.